# SDR CALA2017100103360

- Difficulty date: October 1, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 66,684 hours, 14,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER 16A IS HANGING RESECURED EMERGENCY EXIT BLANK PLATE OVER SEAT 16A. OK TO CONTINUE.
